Journal article icon

Journal article

On Hochschild cohomology of preprojective algebras, II

Abstract:
We study the Hochschild cohomology of a finite-dimensional preprojective algebra; this is periodic by a result of A. Schofield. We determine the ring structure of the Hochschild cohomology ring given by the Yoneda product. As a result we obtain an explicit presentation by generators and relations. © 1998 Academic Press.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jabr.1997.7329

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF ALGEBRA
Volume:
205
Issue:
2
Pages:
413-434
Publication date:
1998-07-15
DOI:
ISSN:
0021-8693
URN:
uuid:74327a25-8bd5-4c80-85bd-ac0df57436f2
Source identifiers:
7518
Local pid:
pubs:7518
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP